Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
181 Doctors are Online

Itchy penis and rectum. Taken Zinacef for gonorrhea. Now burning sensation in rectum

hi doc, here about my history, 1 week ago i went with my friends to hookers. she lick my penis and my rectum . my penis and rectum were itchy that mean i got gonorrhea on my penis and my rectum then i taking a medicine. a medicine i used is zinacef 500mg / oral, 3 time a days. the burning sensation at my penis was reduce. but in my rectum i feel the burning sensation and itchy is not reduce. it s a rectal gonorrhea?
Asked On : Mon, 26 Nov 2012
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
General Surgeon 's  Response
Apr 2013
Hi and welcome to Healthcare magic.Thank you for the query.
it is hard to say without testing so to confirm this,you should get tested.zinacef may not be effective for gonnoreha or clamydia since it should be treated by doxiciline or azytromycine.so do the testing first and then right treatment can be started.
Wish you good health. Regards
Answered: Wed, 7 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor